# SDR HEEA082545

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8105047
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GARBLED FM. COULD NOT DUPLICATE PROBLEM BUT FOUND LIGHT PANEL NOT LIGHTING UP.  REPAIRED CONNECTIONS TO LIGHT PANEL CONNECTOR AND REPLACED 3 BAD LAMPS INSIDE LIGHT PANEL.  REPAIRED.  FOUND MONITOR SWITCHES S2 - S11 BAD.  REPLACED S2 - S11 MONITOR SWITCHES. REPAIRED.  ALSO REPLACED BAD SELECTOR KNOB.  BENCH CHECK GOOD.
